Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
158 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes dizziness while on Sulfamethoxazole?

I am taking this.Sulfamethoxazole for5 days i still have 2 more days to go ! But i feel very week and dizzie .out of balance. Nochess. vomit today is Sunday .L don t want to call my Dr. Should i keep taking o stop. The burnlng on my urine ,it stop.
Thu, 1 Mar 2018
Report Abuse
General & Family Physician 's  Response
Hello dear. Welcome to Healthcaremagic. I read your query and I understand your concern. It is recommended to continue the treatment as prescribed by your doctor but in this case you can lower the dose of it or take another brand of medication. Keep hydrated and cranberry juice or tea is recommended.
Take care.
Hope my answer was helpful, if you have any other questions I'll be glad to help you.
Best regards. Dr Olgeta Xhufka ( general and family physician ).
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I had a UTI. I m allergic to penicillan. After a 4-day course of Cipro, I realized that the Cipro was responsible for my nausea, dizziness, malaise...